# SDR CALA2020051100962

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N17002
- Make and model: Boeing 787-10
- Aircraft serial: 40930
- Aircraft time: 5,331 hours, 840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 7100530H01
- Condition: Inoperative
- Location: Lt Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAM FAN CONTROL L RAM FAN MOTOR CONTROLLER UNAVAILABLE TO OPERATE RAM FAN. FIM TASK REF : 21-50-F2-E5A-421A-A CMC MSG#  2915234 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE     NARRATIVE:  29 HYDIF OPS (LEFT) CMC MSG#  2450432 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE  NARRATIVE:  COMMON MOTOR START CONT ROLLER (LEFT 1 EMP) CMC MSG#  2915234 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE     NARRATIVE:  29 HYDIF OPS (LEFT) PLEASE REF. L/P 4911340 FOR CORRECTIVE ACTION, MSG INACTIVE.
